Alert archive / Iowa / Wind Advisories in 2014
Wind Advisory 3, NWS Quad Cities, IA
NWS Quad Cities, IA issued this wind advisory at Jan 26, 2014, 3:12 PM CST for 5 counties in Iowa; 4 counties in Illinois; Clark County, Scotland County, Missouri. It took effect at Jan 26, 2014, 6:00 PM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2014, 3:12 PM CST (21:12 UTC)
- In effect from
- Jan 26, 2014, 6:00 PM CST
- Expired
- Jan 27, 2014, 12:00 AM CST
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
Counties Des Moines County, IA, Henry County, IA, Jefferson County, IA, Lee County, IA, Van Buren County, IA, Hancock County, IL, Henderson County, IL, McDonough County, IL, Warren County, IL, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 122 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1075 m above ground
- 0-6 km bulk shear
- 108 kt
- 0-1 km storm-relative helicity
- 827 m²/s²
- 0-3 km storm-relative helicity
- 818 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
565 WWUS73 KDVN 262112 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 312 PM CST SUN JAN 26 2014 ...STRONG WINDS DEVELOPING THIS EVENING... .AN ARCTIC COLD FRONT WILL MOVE INTO SOUTHEAST IOWA...NORTHEAST MISSOURI...AND WEST CENTRAL ILLINOIS THIS EVENING. THIS WILL BE MARKED BY A PERIOD OF SNOW SHOWERS...FOLLOWED BY STRONG NORTHWEST WINDS THAT WILL CONTINUE THROUGH THE NIGHT. WINDS WILL DIMINISH TO 15 TO 25 MPH DURING THE DAY MONDAY. IAZ087>089-098-099-ILZ025-026-034-035-MOZ009-010-270515- /O.NEW.KDVN.WI.Y.0003.140127T0000Z-140127T0600Z/ JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-LEE-HENDERSON-WARREN- HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...FAIRFIELD...MOUNT PLEASANT... BURLINGTON...KEOSAUQUA....FORT MADISON...OQUAWKA...MONMOUTH... CARTHAGE...MACOMB...MEMPHIS...KAHOKA 312 PM CST SUN JAN 26 2014 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * TIMING...STRONGEST WINDS BETWEEN 6 PM AND MIDNIGHT. * WINDS...NORTHWEST 25 TO 35 MPH. GUSTS UP TO 50 MPH POSSIBLY EARLY IN THE EVENING. * IMPACTS...STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS. BRIEF PERIODS OF LOW VISIBILITY DUE TO SNOW SHOWERS AND DRIFTING SNOW POSSIBLE EARLY IN THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING OR WORKING OUTDOORS. && $$ SHEETS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this wind advisory went out at Jan 26, 11:51 AM CST, 3 hours 21 minutes earlier.
Area forecast discussion, Jan 26, 11:51 AM CST, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1151 AM CST SUN JAN 26 2014
.UPDATE...
ISSUED AT 930 AM CST SUN JAN 26 2014
UPDATE TO START WINTER STORM WARNING NOW FOR AREAS ALONG AND NORTH
OF I-80. STRONG WINDS OF 25 TO 35 MPH WITH GUSTS 45 TO 50 MPH
COMBINING WITH THE FRESHLY FALLEN SNOW TO PRODUCE HIGH IMPACT
BLOWING/DRIFTING IN MANY AREAS NORTH OF I-80 THIS AM...WITH WHITE
OUT CONDITIONS AT TIMES. HAVE TAKEN REPORTS OF WHITE OUT
CONDITIONS AT 53RD STREET AND MIDDLE ROAD IN BETTENDORF AND ALSO
GROUND BLIZZARD CONDITIONS HAVE BEEN OBSERVED HERE AT THE OFFICE
WHILE SEVERAL OTHER SITES OVER NORTHEAST IOWA REPORTING
VISIBILITIES OF 1/4-1/2SM. MAY SEE A DECREASE IN WINDS SOME
THIS AFTERNOON BUT TEMPORARILY BEFORE VERY POTENT ARCTIC FRONT
SLAMS INTO THE AREA LATE THIS AFTERNOON AND EVENING BRINGING
RENEWED ROUND OF HIGH WINDS AND WHITE OUT CONDITIONS. IN ADDITION..
SIGNAL FROM SHORT TERM GUIDANCE OF PERIOD OF CONVECTIVE SNOWS WITH
THUNDER NOT OUT OF QUESTION (LIGHTNING STRIKES ALREADY OBSERVED
THIS AM OVER ND) ROLLING ACROSS SOUTH HALF OR SO OF CWA FROM
AROUND 20-21Z TO 02Z. THIS LIKELY TO PRODUCE NEAR BLIZZARD IF NOT
BLIZZARD CONDITIONS DURING THIS TIME... AND WILL BE RE-EVALUATING
THIS FOR ANY ADDITIONAL CHANGES TO HEADLINES.
UPDATE ISSUED AT 733 AM CST SUN JAN 26 2014
THE ISALLOBARIC WIND MAX IS CURRENTLY MOVING ACROSS THE AREA AS
THE CLIPPER LOW MOVES INTO SOUTHERN WISCONSIN AND EVENTUALLY LAKE
MICHIGAN. VERY STRONG WINDS WILL BE SEEN THROUGH NOON WITH
LOCALIZED GUSTS TO 45 MPH POSSIBLE.
TRENDS IN THE MODELS INDICATE WINDS DECREASING FROM LATE MORNING
THROUGH MID AFTERNOON AS A SECONDARY LOW MOVES THROUGH THE AREA
ALONG THE ARCTIC FRONT. ONCE THIS LOW MOVES EAST OF THE AREA...
WINDS WILL BEGIN A SIGNIFICANT INCREASE FROM VERY LATE AFTERNOON
THROUGH MIDNIGHT. CONVECTIVE SNOW SHOWERS WILL BE SEEN FROM MID
AFTERNOON THROUGH EARLY EVENING. SOME OF THESE CONVECTIVE SNOW
SHOWERS MAY BE INTENSE AND CREATE BRIEF WHITE OUT CONDITIONS WITH
WINDS GUSTING OVER 40 MPH.
UPDATE ISSUED AT 553 AM CST SUN JAN 26 2014
THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED FOR THE REMAINDER
OF THE AREA.
THE WINTER STORM WARNING FOR DES MOINES...HENDERSON...AND WARREN
COUNTIES HAS BEEN CHANGED TO A WIND CHILL ADVISORY. WHAT LITTLE
SNOW REMAINS IN THIS AREA WILL MELT TODAY SO BLOWING SNOW TONIGHT
SHOULD BE MINIMAL.
THE WARM FRONT ASSOCIATED WITH THE CLIPPER SYSTEM IS MOVING ACROSS
THE AREA. PASSAGE OF THE WARM FRONT SEES ABOUT A 5 DEGREE JUMP IN
TEMPERATURES AND A PRONOUNCED SHIFT IN WIND DIRECTION/SPEED. MAX
TEMPERATURES FOR TODAY HAVE BEEN RAISED A FEW DEGREES.
&&
.SYNOPSIS...
ISSUED AT 319 AM CST SUN JAN 26 2014
06Z SFC ANALYSIS HAS THE LOW ALONG THE SOUTH DAKOTA/MINNESOTA BORDER
SOUTHEAST OF KATY. THE WARM FRONT RAN FROM THE LOW INTO CENTRAL
MISSOURI. AN ARCTIC FRONT RAN FROM THE LOW INTO EASTERN NORTH
DAKOTA. DEW POINTS AHEAD OF THE WARM FRONT WERE IN THE SINGLE DIGITS
ABOVE AND BELOW ZERO WITH TEENS TO LOW 30 DEW POINTS FROM THE PLAINS
INTO THE WESTERN PARTS OF IOWA AND MISSOURI.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 319 AM CST SUN JAN 26 2014
IN SHORT A COMPLICATED FORECAST.
BASED ON DATA...THE SYSTEM IS A BIT FURTHER NORTH THAN WHAT WAS
EXPECTED. ADDITIONALLY...THERE WAS NOT AS MUCH MOISTURE AS
PREVIOUSLY THOUGH WHICH IS RESULTING IN LOWER SNOW AMOUNTS. SNOW IS
RAPIDLY ENDING FROM WEST TO EAST WITH MOST OF THE AREA EXPECTED TO
BE SNOW FREE PRIOR TO SUNRISE.
AN EARLY ESTIMATE IS SNOWFALL AMOUNTS SHOULD END UP BEING 1-3 INCHES
ACROSS THE NORTH HALF OF THE AREA. THE SOUTH HALF WILL BE A TRACE AT
BEST.
SO...THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED FOR THE FAR
NORTHWEST AREAS. THE REMAINDER OF THE WINTER WEATHER ADVISORY WILL
BE CANCELLED OVER THE NEXT SEVERAL HOURS. DOING THIS WILL ALLOW
ATTENTION TO SHIFT QUICKER TO THE PROLONGED COLD AND DANGEROUS WIND
CHILLS.
MOST OF THE MORNING AND EARLY AFTERNOON WILL BE DRY WITH
TEMPERATURES GOING ABOVE FREEZING FOR MUCH OF THE AREA. THE CENTER
OF THE CLIPPER WILL TRACK ACROSS THE NORTHERN PART OF THE AREA.
THIS AFTERNOON THERE IS GENERAL AGREEMENT IN THE MODELS THAT A
SECONDARY LOW WILL MOVE THROUGH THE AREA AS THE ARCTIC FRONT DROPS
SOUTH. STEEP LOW LEVEL LAPSE RATES AND THE ARCTIC FRONT WILL
INITIATE SNOW SHOWERS. THESE SNOW SHOWERS WILL HAVE THE POTENTIAL TO
PRODUCE LOCALLY HEAVY BURSTS OF SNOW THAT MAY CREATE VERY LOCALIZED
STRONG WINDS AND BRIEF WHITE OUT CONDITIONS. THESE SNOW SHOWERS WILL
CONTINUE INTO THE EARLY EVENING BEFORE ENDING.
BY LATE AFTERNOON WINDS WILL BEGIN INCREASING CONSIDERABLY OVER THE
FAR NORTHWEST AS THE SECONDARY LOW MOVES EAST OF THE AREA.
TONIGHT...WINDS RAMP UP QUICKLY DURING THE EVENING AND WILL CONTINUE
OVERNIGHT. AREAS OF BLOWING SNOW SHOULD BE SEEN ACROSS THE NORTH
HALF. BLOWING SNOW IS MORE QUESTIONABLE ACROSS THE SOUTH HALF WITH
LITTLE IN THE WAY OF SNOW ON THE GROUND.
.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 319 AM CST SUN JAN 26 2014
BITTERLY COLD TEMPERATURES AND DANGEROUS/LIFE THREATENING WIND
CHILLS WILL REMAIN OVER THE AREA MONDAY THROUGH TUESDAY NIGHT AS THE
ARCTIC HIGH PRESSURE SETS UP OVER THE MIDWEST.
CONTINUED COLD AIR ADVECTION MONDAY AS THE SURFACE HIGH BUILDS
SOUTHEAST THROUGH WESTERN IOWA AND NORTHWEST MO WILL KEEP
TEMPERATURES FROM RECOVERING MUCH DURING THE DAY AND HAVE KEPT MAX
TEMPS WITHIN 5 DEGREES ABOVE THE MORNING MINS. THIS RESULTS IN
HIGHS MONDAY RANGING FROM AROUND 5 ABOVE SOUTH TO -10 NORTH.
NORTHWEST WINDS AT 10 TO 25 MPH THROUGH THE DAY WILL KEEP WIND
CHILLS IN THE -20 TO -30 RANGE SOUTH OF I80 AND -30 TO -40 NORTH OF
THE INTERSTATE THROUGH THE DAY. MONDAY NIGHT/TUESDAY MORNING SHOULD
BE THE COLDEST NIGHT DURING THIS OUTBREAK WITH THE HIGH CENTERED
JUST WEST OF THE CWFA. WINDS WILL BE LIGHT ENOUGH TO ALLOW TEMPS TO
COOL TO AROUND -20 NORTH AND -5 SOUTH BY TUESDAY MORNING. NORTHWEST
WINDS AROUND 10 MPH THROUGH THE NIGHT WILL RESULT IN WIND CHILLS
FROM -30 TO -45 NORTH OF I80 AND -20 TO -30 SOUTH. WE SHOULD SEE
SOME IMPROVEMENT IN THE DANGEROUS WIND CHILLS...AT LEAST OVER THE
SOUTH...TUESDAY AS TEMPERATURES RECOVER TO AROUND 10 ABOVE. TEMPS
SHOULD REMAIN BELOW ZERO ACROSS THE NORTH WITH WIND CHILLS STAYING AROUND
-20 THROUGH THE AFTERNOON. TUESDAY NIGHT THE ARCTIC HIGH MOVES EAST
AND RETURN FLOW SETS UP LATE. TEMPS WILL LIKELY BOTTOM OUT DURING
THE EVENING OR JUST AFTER MIDNIGHT WITH LOWS RANGING FROM AROUND 5
ABOVE SOUTH TO -15 NORTH. EXPECT WIND CHILLS TO STAY IN THE -20 TO
-30 RANGE NORTH OF I80 MOST OF THE NIGHT.
AS FAR AS HEADLINES GO WILL KEEP THE CURRENT WINTER STORM WARNING
FOR THE COMBINED THREATS OF LOW VSBYS IN BLOWING SNOW AND WARNING
CRITERIA WIND CHILLS THROUGH EARLY MONDAY AFTERNOON...AS WELL AS THE
WIND CHILL ADVISORY IN THE SOUTH. IN AN EFFORT TO AVOID CONFUSING
HEADLINES WILL HOLD OFF ON WIND CHILL WARNINGS/ADVISORIES FOR THE
REST OF MONDAY AFTERNOON THROUGH TUESDAY AND ADVERTISE THE THREAT
VIA OTHER PRODUCTS/METHODS.
FROM WEDNESDAY INTO THE WEEKEND THE UPPER FLOW BECOMES MORE ZONAL.
ALTHOUGH TEMPERATURES WILL LIKELY STAY BELOW NORMAL THEY WILL NOT BE
NEARLY AS COLD AS THE BEGINNING OF THE WEEK. HIGHS WEDNESDAY
THROUGH SATURDAY WILL BE MAINLY IN THE TEENS AND 20S WITH LOWS IN
THE SINGLE DIGITS AND TEENS. THE EXCEPTION WILL BE THURSDAY
NIGHT WHEN AN UPPER WAVE MOVING THROUGH SOUTHERN CANADA SENDS
ANOTHER SHOT OF COLD AIR INTO THE MID MISSISSIPPI VALLEY. LOWS
FRIDAY MORNING SHOULD BE BELOW ZERO ACROSS THE NORTH WITH SINGLE
DIGITS TO AROUND 10 SOUTH. THERE IS SOME POTENTIAL FOR SNOW BY THE
END OF THE WEEK WITH THE GFS/ECM MOVING SOME ENERGY ACROSS THE
REGION IN THE ZONAL FLOW.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1140 AM CST SUN JAN 26 2014
CONDITIONS IMPROVING TO VFR FOR A TIME THIS AFTERNOON AHEAD OF
A VERY STRONG ARCTIC FRONT. THIS FRONT WILL SWEEP THROUGH THE
TERMINALS LATE THIS AFTERNOON AND EARLY THIS EVENING. IT WILL BE
ACCOMPANIED BY STRONG NORTHWEST WINDS 25-35 KTS WITH GUSTS UP TO
TO 45 KTS AND SNOW SHOWERS WHICH TOGETHER WILL BRING AN HOUR OR
TWO OF LIFR TO VLIFR CONDITIONS IN NEAR WHITEOUT CONDITIONS WITH
AREAS SOUTH OF HIGHWAY 30 BEING FAVORED FOR THE WORST OF THE
CONDITIONS. THEN...MVFR TO IFR CONDITIONS TO PERSIST THROUGH THE
EVENING WITH BLOWING SNOW AND NEAR WHITEOUT CONDITIONS POSSIBLE AT
TIMES NORTH OF I-80. OVERNIGHT EXPECT DECREASING CLOUDS AND RETURN
OF VFR CONDITIONS... WITH ANY BLOWING SNOW EASING UP AS WINDS
DIMINISH SOME BUT STILL REMAIN BRISK AT 15-25 KTS.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...WINTER STORM WARNING UNTIL 3 PM CST MONDAY FOR BENTON-BUCHANAN-
CEDAR-CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-JOHNSON-JONES-
LINN-MUSCATINE-SCOTT.
WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO 3 PM CST MONDAY
FOR DES MOINES-HENRY IA-JEFFERSON-KEOKUK-LEE-LOUISA-VAN
BUREN-WASHINGTON.
IL...WINTER STORM WARNING UNTIL 3 PM CST MONDAY FOR BUREAU-CARROLL-
HENRY IL-JO DAVIESS-PUTNAM-ROCK ISLAND-STEPHENSON-WHITESIDE.
WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO 3 PM CST MONDAY
FOR HANCOCK-HENDERSON-MCDONOUGH-MERCER-WARREN.
MO...WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO 3 PM CST MONDAY
FOR CLARK-SCOTLAND.
&&
UPDATE...05
SYNOPSIS...08
SHORT TERM...08
LONG TERM...DLF
AVIATION...05Hazardous weather outlook, Jan 26, 10:45 AM CST, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1045 AM CST SUN JAN 26 2014 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-271045- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1045 AM CST SUN JAN 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING AND WIND CHILL ADVISORY ARE IN EFFECT FOR PORTIONS OF THE AREA INTO MONDAY. PLEASE REFER TO OUR WINTER WEATHER PRODUCTS FOR SPECIFIC INFORMATION. STRONG NORTHWEST WINDS OF 25 TO 35 MPH GUSTING TO 50 MPH IN THE WAKE OF A LOW PRESSURE SYSTEM WILL COMBINE WITH FRESHLY FALLEN SNOW TO PRODUCE CONSIDERABLE BLOWING AND DRIFTING SNOW WITH WHITEOUT CONDITIONS AT TIMES NEAR AND NORTH OF INTERSTATE 80 THIS MORNING INTO EARLY AFTERNOON. CONDITIONS MAY IMPROVE FOR A TIME THIS AFTERNOON BUT THIS IMPROVEMENT WILL ONLY BE TEMPORARY AS A VERY STRONG ARCTIC FRONT WILL MOVE THROUGH THE AREA FROM LATE AFTERNOON THROUGH EARLY EVENING. THIS WILL BRING A RENEWED ROUND OF STRONG WINDS 25 TO 50 MPH PRODUCING NEAR BLIZZARD CONDITIONS AT TIMES. IN ADDITION...THIS FRONT WILL BE ACCOMPANIED BY VERY STRONG SNOW SHOWERS WHICH WILL PRODUCE PERIODS OF NEAR BLIZZARD CONDITIONS OVER THE SOUTHERN HALF OF THE OUTLOOK AREA LATE THIS AFTERNOON AND EVENING. THE STRONG WINDS WILL ALSO USHER IN DANGEROUSLY COLD AIR WITH LIFE THREATENING WIND CHILLS OF 20 TO 40 BELOW ZERO DEVELOPING THIS EVENING AND CONTINUING THROUGH MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WINTER STORM WARNING AND WIND CHILL ADVISORY ARE IN EFFECT FOR PORTIONS OF THE AREA THROUGH EARLY MONDAY AFTERNOON. STRONG NORTHWEST WINDS WITH BLOWING SNOW GREATLY REDUCING VISIBILITIES WILL CONTINUE ALONG AND NORTH OF INTERSTATE 80 INTO MONDAY AFTERNOON CREATING DANGEROUS TRAVEL CONDITIONS. BITTERLY COLD TEMPERATURES AND LIFE THREATENING WIND CHILLS ARE EXPECTED OVER THE ENTIRE AREA FROM MONDAY THROUGH TUESDAY NIGHT. TEMPERATURES DURING THIS TIME WILL BE NEAR OR BELOW ZERO WITH WIND CHILLS FREQUENTLY IN THE 20 TO 40 BELOW RANGE. .SPOTTER INFORMATION STATEMENT... ANY REPORTS OF WHITEOUT OR NEAR BLIZZARD CONDITIONS WOULD BE APPRECIATED.
In the hours before
Local storm report, Jan 26, 10:14 AM CST, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1014 AM CST SUN JAN 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM SNOW 4 WSW LORAN 42.22N 89.99W
01/26/2014 M4.0 INCH JO DAVIESS IL TRAINED SPOTTER
STORM TOTAL.
&&
DLSLocal storm report, Jan 26, 10:49 AM CST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1049 AM CST SUN JAN 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 4 W STANLEY 42.64N 91.89W
01/26/2014 M2.2 INCH BUCHANAN IA CO-OP OBSERVER
24 HOUR TOTAL. LIQUID EQUIVALENT IS 0.17 INCHES. SNOW
DEPTH IS 10 INCHES.
&&Local storm report, Jan 26, 10:56 AM CST, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1056 AM CST SUN JAN 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 AM SNOW SSE SHANNON 42.15N 89.74W
01/26/2014 M2.0 INCH CARROLL IL TRAINED SPOTTER
SNOWFALL OVERNIGHT.
&&Local storm report, Jan 26, 11:25 AM CST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1125 AM CST SUN JAN 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 AM SNOW 3 ENE ROCK FALLS 41.80N 89.64W
01/26/2014 M2.4 INCH WHITESIDE IL TRAINED SPOTTER
STORM TOTAL. STRONG WINDS JUST BEGAN WITH BLOWING SNOW.
&&
DLSLocal storm report, Jan 26, 11:51 AM CST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1151 AM CST SUN JAN 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 AM SNOW 3 ENE ROCK FALLS 41.80N 89.64W
01/26/2014 M2.4 INCH WHITESIDE IL TRAINED SPOTTER
STORM TOTAL. STRONG WINDS JUST BEGAN WITH BLOWING SNOW.
1056 AM SNOW SSE SHANNON 42.15N 89.74W
01/26/2014 M2.0 INCH CARROLL IL TRAINED SPOTTER
SNOWFALL OVERNIGHT.
1010 AM SNOW 4 WSW LORAN 42.22N 89.99W
01/26/2014 M4.0 INCH JO DAVIESS IL TRAINED SPOTTER
STORM TOTAL.
0950 AM BLIZZARD 8 NW CLINTON 41.92N 90.34W
01/26/2014 CLINTON IA TRAINED SPOTTER
WHITEOUT CONDTIONS ON HIGHWAY 136 WEST OF CLINTON. WINDS
20 TO 30 MPH FROM THE WEST NORTHWEST.
0937 AM BLIZZARD DYERSVILLE 42.48N 91.12W
01/26/2014 DUBUQUE IA PUBLIC
WHITEOUT CONDITIONS NEAR DYERSVILLE. RELAYED BY MEDIA.
0923 AM SNOW 1 SE VINTON 42.16N 92.02W
01/26/2014 M1.0 INCH BENTON IA TRAINED SPOTTER
SNOWFALL TOTAL.
0922 AM BLIZZARD BETTENDORF 41.56N 90.48W
01/26/2014 SCOTT IA TRAINED SPOTTER
ZERO VISIBILITY DUE TO STRONG WINDS AND BLOWING SNOW.
53RD STREET AND MIDDLE ROAD IN BETTENDORF.
0911 AM SNOW 1 WNW MORRISON 41.81N 89.98W
01/26/2014 M2.5 INCH WHITESIDE IL TRAINED SPOTTER
STORM TOTAL. BECOMING WINDY.
0910 AM SNOW 3 NE FREEPORT 42.32N 89.59W
01/26/2014 M3.0 INCH STEPHENSON IL TRAINED SPOTTER
SNOWFALL TOTAL.
0905 AM SNOW 1 N FREEPORT 42.30N 89.63W
01/26/2014 M3.0 INCH STEPHENSON IL TRAINED SPOTTER
SNOWFALL TOTAL.
0904 AM SNOW NORTH LIBERTY 41.74N 91.61W
01/26/2014 M0.8 INCH JOHNSON IA TRAINED SPOTTER
10 HOUR SNOWFALL TOTAL.
0900 AM SNOW NNW SPRINGVILLE 42.06N 91.45W
01/26/2014 M1.6 INCH LINN IA TRAINED SPOTTER
SNOWFALL TOTAL.
0900 AM SNOW SE STANWOOD 41.89N 91.15W
01/26/2014 M0.7 INCH CEDAR IA TRAINED SPOTTER
SNOWFALL TOTAL.
0850 AM SNOW 3 N FREEPORT 42.33N 89.64W
01/26/2014 M3.0 INCH STEPHENSON IL TRAINED SPOTTER
SNOWFALL TOTAL.
0845 AM SNOW 1 W BETTENDORF 41.56N 90.49W
01/26/2014 E1.2 INCH SCOTT IA TRAINED SPOTTER
SNOWFALL TOTAL OF AN INCH AND A QUARTER.
0830 AM SNOW 2 NE CALAMUS 41.84N 90.73W
01/26/2014 M1.7 INCH CLINTON IA TRAINED SPOTTER
SNOWFALL TOTAL. LIQUID EQUIVALENT IS 0.08 INCHES. SNOW
DEPTH IS 5 INCHES.
0814 AM SNOW 2 W CEDAR RAPIDS 41.97N 91.71W
01/26/2014 M1.2 INCH LINN IA TRAINED SPOTTER
STORM TOTAL. LIQUID EQUIVALENT IS 0.10 INCHES.
0807 AM SNOW 4 S DEWITT 41.76N 90.55W
01/26/2014 M2.0 INCH SCOTT IA CO-OP OBSERVER
STORM TOTAL.
0800 AM SNOW 4 W STANLEY 42.64N 91.89W
01/26/2014 M2.2 INCH BUCHANAN IA CO-OP OBSERVER
24 HOUR TOTAL. LIQUID EQUIVALENT IS 0.17 INCHES. SNOW
DEPTH IS 10 INCHES.
0745 AM SNOW FREEPORT 42.29N 89.63W
01/26/2014 M3.0 INCH STEPHENSON IL PUBLIC
EVENT TOTAL. FORMER SPOTTER.
0745 AM SNOW WSW QUASQUETON 42.39N 91.76W
01/26/2014 M1.6 INCH BUCHANAN IA TRAINED SPOTTER
SNOWFALL TOTAL. PARTLY CLOUDY AND SUNSHINE AT REPORT.
STRONG NW WINDS. VISIBILITY IS GOOD. LIQUID EQUIVALENT IS
0.15 INCHES. SNOW DEPTH IS 7 INCHES.
0735 AM SNOW 1 SSW CORDOVA 41.67N 90.33W
01/26/2014 M1.0 INCH ROCK ISLAND IL TRAINED SPOTTER
SNOWFALL TOTAL. WIND HAS PICKED UP.
0726 AM SNOW FREEPORT 42.29N 89.63W
01/26/2014 M2.7 INCH STEPHENSON IL TRAINED SPOTTER
6 HOUR SNOWFALL. EVENT TOTAL.
0726 AM SNOW SW DURANT 41.60N 90.91W
01/26/2014 E1.0 INCH CEDAR IA TRAINED SPOTTER
STORM TOTAL.
0700 AM SNOW VINTON 42.16N 92.03W
01/26/2014 M1.0 INCH BENTON IA CO-OP OBSERVER
24 HOUR TOTAL. LIQUID EQUIVALENT IS 0.07 INCHES. SNOW
DEPTH IS 4 INCHES.
0700 AM SNOW LOWDEN 41.86N 90.92W
01/26/2014 M1.4 INCH CEDAR IA CO-OP OBSERVER
24 HOUR TOTAL. LIQUID EQUIVALENT OF 0.10 INCHES. SNOW
DEPTH IS 4 INCHES. ONLY A TRACE OF SNOW FELL BEFORE
MIDNIGHT.
0700 AM SNOW 1 E INDEPENDENCE 42.47N 91.88W
01/26/2014 M3.0 INCH BUCHANAN IA TRAINED SPOTTER
STORM TOTAL.
0700 AM SNOW FREEPORT 42.29N 89.63W
01/26/2014 M3.5 INCH STEPHENSON IL CO-OP OBSERVER
24 HOUR TOTAL. LIQUID EQUIVALENT IS 0.21 INCHES. SNOW
DEPTH IS 6 INCHES.
0700 AM SNOW 5 NW CEDAR RAPIDS 42.03N 91.72W
01/26/2014 M1.1 INCH LINN IA TRAINED SPOTTER
STORM TOTAL.
0700 AM SNOW PRINCETON 41.38N 89.47W
01/26/2014 M1.2 INCH BUREAU IL CO-OP OBSERVER
24 HOUR TOTAL. LIQUID EQUIVALENT IS 0.05 INCHES. SNOW
DEPTH IS 5 INCHES.
0658 AM SNOW GALENA 42.42N 90.43W
01/26/2014 M2.8 INCH JO DAVIESS IL CO-OP OBSERVER
STORM TOTAL.
0650 AM SNOW 4 W MAQUOKETA 42.07N 90.74W
01/26/2014 M2.2 INCH JACKSON IA CO-OP OBSERVER
24 HOUR TOTAL. LIQUID EQIVALENT OF 0.10 INCHES. SNOW
DEPTH IS 6 INCHES.
0630 AM SNOW ELIZABETH 42.32N 90.22W
01/26/2014 M2.6 INCH JO DAVIESS IL CO-OP OBSERVER
24 HOUR TOTAL. LIQUID EQUIVALENT OF 0.22 INCHES. SNOW
DEPTH IS 8 INCHES.
0600 AM SNOW DAVENPORT MUNICIPAL AIR 41.62N 90.58W
01/26/2014 M0.7 INCH SCOTT IA OFFICIAL NWS OBS
24 HOUR TOTAL.
0600 AM SNOW COGGON 42.28N 91.53W
01/26/2014 M1.6 INCH LINN IA CO-OP OBSERVER
24 HOUR TOTAL. LIQUID EQUIVALENT IS 0.14 INCHES. SNOW
DEPTH IS 8 INCHES.
0600 AM SNOW 1 W DUBUQUE REGIONAL AI 42.40N 90.74W
01/26/2014 M3.1 INCH DUBUQUE IA CO-OP OBSERVER
6 HOUR AND EVENT TOTAL. LIQUID EQUIVALENT OF 0.26 INCHES.
SNOW DEPTH IS 9 INCHES.
0600 AM SNOW DUBUQUE 42.50N 90.69W
01/26/2014 M3.0 INCH DUBUQUE IA CO-OP OBSERVER
DUBUQUE LOCK AND DAM 11. 24 HOUR TOTAL. LIQUID EQUIVALENT
OF 0.35 INCHES. SNOW DEPTH IS 11 INCHES.
0600 AM SNOW MOLINE QUAD-CITY AIRPOR 41.45N 90.50W
01/26/2014 M0.7 INCH ROCK ISLAND IL OFFICIAL NWS OBS
24 HOUR TOTAL.
0553 AM SNOW LENA 42.38N 89.83W
01/26/2014 M3.0 INCH STEPHENSON IL TRAINED SPOTTER
SNOWFALL TOTAL. MINIMAL WIND.
0348 AM SNOW 2 NW DUBUQUE 42.53N 90.72W
01/26/2014 M3.0 INCH DUBUQUE IA TRAINED SPOTTER
STORM TOTAL. BARELY SNOWING.
0343 AM SNOW OLIN 42.00N 91.14W
01/26/2014 M3.0 INCH JONES IA TRAINED SPOTTER
STORM TOTAL.
0300 AM SNOW 1 SE CEDAR RAPIDS 41.96N 91.66W
01/26/2014 M1.0 INCH LINN IA TRAINED SPOTTER
&&Local storm report, Jan 26, 11:52 AM CST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1152 AM CST SUN JAN 26 2014
...UPDATED WITH TABLE AT THE BOTTOM...
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 AM SNOW 3 ENE ROCK FALLS 41.80N 89.64W
01/26/2014 M2.4 INCH WHITESIDE IL TRAINED SPOTTER
STORM TOTAL. STRONG WINDS JUST BEGAN WITH BLOWING SNOW.
1056 AM SNOW SSE SHANNON 42.15N 89.74W
01/26/2014 M2.0 INCH CARROLL IL TRAINED SPOTTER
SNOWFALL OVERNIGHT.
1010 AM SNOW 4 WSW LORAN 42.22N 89.99W
01/26/2014 M4.0 INCH JO DAVIESS IL TRAINED SPOTTER
STORM TOTAL.
0950 AM BLIZZARD 8 NW CLINTON 41.92N 90.34W
01/26/2014 CLINTON IA TRAINED SPOTTER
WHITEOUT CONDTIONS ON HIGHWAY 136 WEST OF CLINTON. WINDS
20 TO 30 MPH FROM THE WEST NORTHWEST.
0937 AM BLIZZARD DYERSVILLE 42.48N 91.12W
01/26/2014 DUBUQUE IA PUBLIC
WHITEOUT CONDITIONS NEAR DYERSVILLE. RELAYED BY MEDIA.
0923 AM SNOW 1 SE VINTON 42.16N 92.02W
01/26/2014 M1.0 INCH BENTON IA TRAINED SPOTTER
SNOWFALL TOTAL.
0922 AM BLIZZARD BETTENDORF 41.56N 90.48W
01/26/2014 SCOTT IA TRAINED SPOTTER
ZERO VISIBILITY DUE TO STRONG WINDS AND BLOWING SNOW.
53RD STREET AND MIDDLE ROAD IN BETTENDORF.
0911 AM SNOW 1 WNW MORRISON 41.81N 89.98W
01/26/2014 M2.5 INCH WHITESIDE IL TRAINED SPOTTER
STORM TOTAL. BECOMING WINDY.
0910 AM SNOW 3 NE FREEPORT 42.32N 89.59W
01/26/2014 M3.0 INCH STEPHENSON IL TRAINED SPOTTER
SNOWFALL TOTAL.
0905 AM SNOW 1 N FREEPORT 42.30N 89.63W
01/26/2014 M3.0 INCH STEPHENSON IL TRAINED SPOTTER
SNOWFALL TOTAL.
0904 AM SNOW NORTH LIBERTY 41.74N 91.61W
01/26/2014 M0.8 INCH JOHNSON IA TRAINED SPOTTER
10 HOUR SNOWFALL TOTAL.
0900 AM SNOW NNW SPRINGVILLE 42.06N 91.45W
01/26/2014 M1.6 INCH LINN IA TRAINED SPOTTER
SNOWFALL TOTAL.
0900 AM SNOW SE STANWOOD 41.89N 91.15W
01/26/2014 M0.7 INCH CEDAR IA TRAINED SPOTTER
SNOWFALL TOTAL.
0850 AM SNOW 3 N FREEPORT 42.33N 89.64W
01/26/2014 M3.0 INCH STEPHENSON IL TRAINED SPOTTER
SNOWFALL TOTAL.
0845 AM SNOW 1 W BETTENDORF 41.56N 90.49W
01/26/2014 E1.2 INCH SCOTT IA TRAINED SPOTTER
SNOWFALL TOTAL OF AN INCH AND A QUARTER.
0830 AM SNOW 2 NE CALAMUS 41.84N 90.73W
01/26/2014 M1.7 INCH CLINTON IA TRAINED SPOTTER
SNOWFALL TOTAL. LIQUID EQUIVALENT IS 0.08 INCHES. SNOW
DEPTH IS 5 INCHES.
0814 AM SNOW 2 W CEDAR RAPIDS 41.97N 91.71W
01/26/2014 M1.2 INCH LINN IA TRAINED SPOTTER
STORM TOTAL. LIQUID EQUIVALENT IS 0.10 INCHES.
0807 AM SNOW 4 S DEWITT 41.76N 90.55W
01/26/2014 M2.0 INCH SCOTT IA CO-OP OBSERVER
STORM TOTAL.
0800 AM SNOW 4 W STANLEY 42.64N 91.89W
01/26/2014 M2.2 INCH BUCHANAN IA CO-OP OBSERVER
24 HOUR TOTAL. LIQUID EQUIVALENT IS 0.17 INCHES. SNOW
DEPTH IS 10 INCHES.
0745 AM SNOW FREEPORT 42.29N 89.63W
01/26/2014 M3.0 INCH STEPHENSON IL PUBLIC
EVENT TOTAL. FORMER SPOTTER.
0745 AM SNOW WSW QUASQUETON 42.39N 91.76W
01/26/2014 M1.6 INCH BUCHANAN IA TRAINED SPOTTER
SNOWFALL TOTAL. PARTLY CLOUDY AND SUNSHINE AT REPORT.
STRONG NW WINDS. VISIBILITY IS GOOD. LIQUID EQUIVALENT IS
0.15 INCHES. SNOW DEPTH IS 7 INCHES.
0735 AM SNOW 1 SSW CORDOVA 41.67N 90.33W
01/26/2014 M1.0 INCH ROCK ISLAND IL TRAINED SPOTTER
SNOWFALL TOTAL. WIND HAS PICKED UP.
0726 AM SNOW FREEPORT 42.29N 89.63W
01/26/2014 M2.7 INCH STEPHENSON IL TRAINED SPOTTER
6 HOUR SNOWFALL. EVENT TOTAL.
0726 AM SNOW SW DURANT 41.60N 90.91W
01/26/2014 E1.0 INCH CEDAR IA TRAINED SPOTTER
STORM TOTAL.
0700 AM SNOW VINTON 42.16N 92.03W
01/26/2014 M1.0 INCH BENTON IA CO-OP OBSERVER
24 HOUR TOTAL. LIQUID EQUIVALENT IS 0.07 INCHES. SNOW
DEPTH IS 4 INCHES.
0700 AM SNOW LOWDEN 41.86N 90.92W
01/26/2014 M1.4 INCH CEDAR IA CO-OP OBSERVER
24 HOUR TOTAL. LIQUID EQUIVALENT OF 0.10 INCHES. SNOW
DEPTH IS 4 INCHES. ONLY A TRACE OF SNOW FELL BEFORE
MIDNIGHT.
0700 AM SNOW 1 E INDEPENDENCE 42.47N 91.88W
01/26/2014 M3.0 INCH BUCHANAN IA TRAINED SPOTTER
STORM TOTAL.
0700 AM SNOW FREEPORT 42.29N 89.63W
01/26/2014 M3.5 INCH STEPHENSON IL CO-OP OBSERVER
24 HOUR TOTAL. LIQUID EQUIVALENT IS 0.21 INCHES. SNOW
DEPTH IS 6 INCHES.
0700 AM SNOW 5 NW CEDAR RAPIDS 42.03N 91.72W
01/26/2014 M1.1 INCH LINN IA TRAINED SPOTTER
STORM TOTAL.
0700 AM SNOW PRINCETON 41.38N 89.47W
01/26/2014 M1.2 INCH BUREAU IL CO-OP OBSERVER
24 HOUR TOTAL. LIQUID EQUIVALENT IS 0.05 INCHES. SNOW
DEPTH IS 5 INCHES.
0658 AM SNOW GALENA 42.42N 90.43W
01/26/2014 M2.8 INCH JO DAVIESS IL CO-OP OBSERVER
STORM TOTAL.
0650 AM SNOW 4 W MAQUOKETA 42.07N 90.74W
01/26/2014 M2.2 INCH JACKSON IA CO-OP OBSERVER
24 HOUR TOTAL. LIQUID EQIVALENT OF 0.10 INCHES. SNOW
DEPTH IS 6 INCHES.
0630 AM SNOW ELIZABETH 42.32N 90.22W
01/26/2014 M2.6 INCH JO DAVIESS IL CO-OP OBSERVER
24 HOUR TOTAL. LIQUID EQUIVALENT OF 0.22 INCHES. SNOW
DEPTH IS 8 INCHES.
0600 AM SNOW DAVENPORT MUNICIPAL AIR 41.62N 90.58W
01/26/2014 M0.7 INCH SCOTT IA OFFICIAL NWS OBS
24 HOUR TOTAL.
0600 AM SNOW COGGON 42.28N 91.53W
01/26/2014 M1.6 INCH LINN IA CO-OP OBSERVER
24 HOUR TOTAL. LIQUID EQUIVALENT IS 0.14 INCHES. SNOW
DEPTH IS 8 INCHES.
0600 AM SNOW 1 W DUBUQUE REGIONAL AI 42.40N 90.74W
01/26/2014 M3.1 INCH DUBUQUE IA CO-OP OBSERVER
6 HOUR AND EVENT TOTAL. LIQUID EQUIVALENT OF 0.26 INCHES.
SNOW DEPTH IS 9 INCHES.
0600 AM SNOW DUBUQUE 42.50N 90.69W
01/26/2014 M3.0 INCH DUBUQUE IA CO-OP OBSERVER
DUBUQUE LOCK AND DAM 11. 24 HOUR TOTAL. LIQUID EQUIVALENT
OF 0.35 INCHES. SNOW DEPTH IS 11 INCHES.
0600 AM SNOW MOLINE QUAD-CITY AIRPOR 41.45N 90.50W
01/26/2014 M0.7 INCH ROCK ISLAND IL OFFICIAL NWS OBS
24 HOUR TOTAL.
0553 AM SNOW LENA 42.38N 89.83W
01/26/2014 M3.0 INCH STEPHENSON IL TRAINED SPOTTER
SNOWFALL TOTAL. MINIMAL WIND.
0348 AM SNOW 2 NW DUBUQUE 42.53N 90.72W
01/26/2014 M3.0 INCH DUBUQUE IA TRAINED SPOTTER
STORM TOTAL. BARELY SNOWING.
0343 AM SNOW OLIN 42.00N 91.14W
01/26/2014 M3.0 INCH JONES IA TRAINED SPOTTER
STORM TOTAL.
0300 AM SNOW 1 SE CEDAR RAPIDS 41.96N 91.66W
01/26/2014 M1.0 INCH LINN IA TRAINED SPOTTER
&&
THE REPORTS BELOW ARE SEPARATED INTO SNOW...AND ICE AND SLEET
CATEGORIES...THEN BY AMOUNT...AND ARE NOT NECESSARILY THE
FINAL AMOUNT FOR EACH LOCATION.
SNOW REPORTS LISTED BY AMOUNT
INCHES LOCATION ST COUNTY TIME
------ ----------------------- -- -------------- -------
4.0 4 WSW LORAN IL JO DAVIESS 1010 AM
3.5 FREEPORT IL STEPHENSON 0700 AM
3.1 1 W DUBUQUE REGIONAL AI IA DUBUQUE 0600 AM
3.0 OLIN IA JONES 0343 AM
3.0 2 NW DUBUQUE IA DUBUQUE 0348 AM
3.0 LENA IL STEPHENSON 0553 AM
3.0 DUBUQUE IA DUBUQUE 0600 AM
3.0 1 E INDEPENDENCE IA BUCHANAN 0700 AM
3.0 FREEPORT IL STEPHENSON 0745 AM
3.0 3 N FREEPORT IL STEPHENSON 0850 AM
3.0 1 N FREEPORT IL STEPHENSON 0905 AM
3.0 3 NE FREEPORT IL STEPHENSON 0910 AM
2.8 GALENA IL JO DAVIESS 0658 AM
2.7 FREEPORT IL STEPHENSON 0726 AM
2.6 ELIZABETH IL JO DAVIESS 0630 AM
2.5 1 WNW MORRISON IL WHITESIDE 0911 AM
2.4 3 ENE ROCK FALLS IL WHITESIDE 1124 AM
2.2 4 W MAQUOKETA IA JACKSON 0650 AM
2.2 4 W STANLEY IA BUCHANAN 0800 AM
2.0 4 S DEWITT IA SCOTT 0807 AM
2.0 SSE SHANNON IL CARROLL 1056 AM
1.7 2 NE CALAMUS IA CLINTON 0830 AM
1.6 COGGON IA LINN 0600 AM
1.6 WSW QUASQUETON IA BUCHANAN 0745 AM
1.6 NNW SPRINGVILLE IA LINN 0900 AM
1.4 LOWDEN IA CEDAR 0700 AM
1.2 PRINCETON IL BUREAU 0700 AM
1.2 2 W CEDAR RAPIDS IA LINN 0814 AM
1.2 1 W BETTENDORF IA SCOTT 0845 AM
1.1 5 NW CEDAR RAPIDS IA LINN 0700 AM
1.0 1 SE CEDAR RAPIDS IA LINN 0300 AM
1.0 VINTON IA BENTON 0700 AM
1.0 SW DURANT IA CEDAR 0726 AM
1.0 1 SSW CORDOVA IL ROCK ISLAND 0735 AM
1.0 1 SE VINTON IA BENTON 0923 AM
0.8 NORTH LIBERTY IA JOHNSON 0904 AM
0.7 MOLINE QUAD-CITY AIRPOR IL ROCK ISLAND 0600 AM
0.7 DAVENPORT MUNICIPAL AIR IA SCOTT 0600 AM
0.7 SE STANWOOD IA CEDAR 0900 AMThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 3:51 PM CST | Wind Chill Warning | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 7 more | 44 hr |
| Jan 26, 3:51 PM CST | Winter Weather Advisory | DVN | Iowa, Johnson, Keokuk, Louisa, Muscatine, Scott and 1 more | 8 hr |
Nearby
Wind Advisories in Iowa, 2014Wind Advisories in Illinois, 2014Wind Advisories in Missouri, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.